# SDR FDEA201206032070

- Difficulty date: June 3, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 66,340 hours, 11,691 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Condition: Inoperative
- Location: Escape Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT PASSENGER DOOR PUSH TO TEST "SLIDE LIGHT"  WILL NOT ILLUMINATE WHEN PUSHED.  REPLACED R1 DOOR INDICATOR ASSY IAW MM 25-61-04-4.  OPS CHECK ED OK.
